MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES, INC OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
After the surgeon released it inside the body, the imaging showed a clear adhesion.However, when it was removed immediately, it was found that one of the anchor legs of the filter had a significant deviation.

Brand Name
OPTION RETRIEVABLE VENA CAVA FILTER (70CM)
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key24721640
Report Number0001625425-2026-00951
Device Sequence Number10161268
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280616(10)11621951
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11621951
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown